# SDR SWIA202163294

- Difficulty date: October 2, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R352801
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR BEAM CAP FS 610 TO FS 619 LBL 9 IS CORRODED AND HAS 1EA. ELONGATED HOLE.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED CARGO FLOORBEAM FITTING BETWEEN FS610 & FS621 IAW CRJ200 SRM 51-42-06 & 51-42-21, COMPLETED SKY CARD 51-900-1003-SKY, 337 COMPLETED. NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
